# SDR QXEA2021062800330

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 11,204 hours, 6,608 cycles
- Engine: Ge CF348E2
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 15E0504003
- Condition: Leaking
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL MOTIVE FLOW LINE QUICK DISCONNECT IS LEAKING FUEL. REPLACED MOTIVE FUEL LINE.
